EULER CHARACTERISTIC AND RELATED MEASURES FOR RANDOM GEOMETRIC SETS

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Mecke K
Zeitschrift: Journal of Statistical Physics
Verlag: PLENUM PUBL CORP
Jahr der Veröffentlichung: 1991
Band: 64
Heftnummer: 3-4
Seitenbereich: 843-850
ISSN: 0022-4715


Abstract

By an elementary calculation we obtain the exact mean values of Minkowksi functionals for a standard model of percolating sets. In particular, a recurrence theorem for the mean Euler characteristic recently put forward is shown to be incorrect. Related previous mathematical work is mentioned. We also conjecture bounds for the threshold density of continuum percolation, which are associated with the Euler characteristic.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Mecke, Klaus Prof. Dr.
Lehrstuhl für Theoretische Physik

Zuletzt aktualisiert 2018-10-08 um 19:38